New pain after cortizone shot weeks later still painful

Patient

Q: I had a cortizone shot in my left knee 4 weeks ago, the excruating pain went away within two days, but the pain that i got it for is still there and a new pain as well. Its like a muscle pain in my whole leg, sometimes brings me to tears and makes it hard to walk... the pain is from my toes to the top of my hip. its an aching sometimes sharp pain.. should i tell my doctor right away? is this a side effect? I wasn't told about any side effects but from what i hear this isn't normal.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My knee is severely swollen (size of a grapefruit). I had an xray which was normal. It hurts a ton on the inside of m...

Q: When i went up the stairs i got knee pain as if its twisting on the inside. INtense pain for at least 5 minutes cant ...

Q: My knee hurts when I cross my legs also when standing for link the amount of time I currently have a standing office ...

Q: Hello, I have a marble sized knot popping out from under my knees cap cause if pain then it will slide back under my ...

Q: I'm 22 years old, 5'3" tall, weighing at 60 kgs. I have gained 8 kgs within 2 months with absolutely no change...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews